# SDR UPS98825430

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cargo  Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CARGO COMPARTMENT AFT LWR X SLIDE DOOR T-LATCH BRACKET CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20.
